# SDR 08FDEA04955

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13981
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK STA 1090 TO 1130 ANS BL0.  FOUND CORROSION OUT OF LIMITS, REMOVED SECTION OF SEAT TRACK FROM BS 1010 TO 1130 AT BL0.  FABRICATED NEW SECTION OF SEAT AND INSTALLED SECTION IAW SRM 51-10-2 AND 53-10-5.
